Thunderstorm Wind, Warren
- When
- July 28, 11:15 PM EST
- Where
- Warren County, Starbrick
- Measured
- 50 kt (58 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.850, -79.217
Trees were reported down in Starbrick.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jul 28, 7:10 PM EST, 4 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 810 PM EDT SUN JUL 28 2002 WILL UPDATE ZONES TO DROP TORNADO WATCH. SCT SHOWERS AND STORMS STILL POSSIBLE OVERNIGHT...ESPECIALLY WEST...AS AXIS OF HIGHEST THTE STILL ALIGNED FROM ILLINOIS EASTWARD INTO CENTRAL PA. GREATEST THREAT OF STORMS ON MONDAY WILL BE WESTERN PA...AS STRONGER S/WV AND ASSOCIATED COLD FRONT APPROACH FROM THE GRT LKS. .CTP...NONE. FITZGERALD
PAZ037-290000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 755 PM EDT SUN JUL 28 2002 ...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR THE FOLLOWING COUNTIES... TIOGA. NO SEVERE WEATHER IS EXPECTED FOR THE REMAINDER OF THE NIGHT...THUS THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED. ONDREJIK
The Buffalo radar (KBUF), 128 km away, was scanning. The volume nearest the first event began at 04:15 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees were reported down in Starbrick.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2002Every state in 2002This day in weather historyWarnings in Pennsylvania, July 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5303268.